View Single Post
Old 04-05-2004, 12:45 PM   #3
spyer spyer is offline
Newbie
 
Join Date: Apr 2004
Posts: 4
spyer HB User
Thumbs up Re: ANXIETY with a touch of DEPRESSION

Hi Fox and everybody else,

Thanks for the reply. I suppose it was a stupid question to ask, only some one insane would have suggested to keep taking double doses.

I called my doc and at first he went over the roof, and pretty much told me off. Anyway I told him that it has been exactly 2 weeks today, since I've been taking the med, and that I wasn't having any bad side effects from the extra dose which I've been taking for the last 3 days, and he asked me too stop taking the extra dose and to go and see him next week for a check-up, and then maybe he'll prescribe me 150mg of Venlafaxine.

I have now stopped over dosing and am back to 75mg a day.

I have realised that watery eyes and feeling very emotional, isn't actually a normal symptom of Social Anxiety or any other form of Anxiety.

Is anyone able to provide me any information on this.

Thanks again guys,

Spyer